# SDR ULXR2009070882607

- Difficulty date: July 8, 2009
- Submitted: August 5, 2009
- Operation: General aviation
- Aircraft: N305FD
- Make and model: Agusta AW139
- Aircraft serial: 41009
- Aircraft time: 344 hours
- Engine: Pwc PT6C67C
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 3G280V01051
- Part serial: 675
- Condition: Inoperative
- Location: Fuel System
- Part time: 345 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SECONDARY FUEL PROBE FAILED, SYS INDICATED ZERO. CAS MESSAGE NR2 FUEL PROBE.  PROBE REPLACEMENT FIXED PROBLEM.
